# SDR DLM88011976

- Difficulty date: December 22, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 33,317 hours, 26,985 cycles
- Engine: Pwa JT8D219
- Engine time: 27,663 hours, 21,942 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Relay
- Part number: 5D03451
- Part serial: NA
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN OF NBR 2 ENGINE. DIVERSION TO CSG. INCREASING OIL TEMP. TEMP REACHED 142 DEG, ENG SHUTDOWN AFTER 15 MINUTE LIMIT REACHED. MAINTENANCE DISPATCHED FROM DELTA NORTH ATL TO CSG. FOUND RIGHT ENG FUEL HEAT TIMER RELAY NOT SHUTTING OFF, CAUSING FUEL TO OVERHEAT OIL THROUGH FUEL/OIL COOLER.  REPLACED RELAY 249201336. EQUIPMENT NBR R2-65, LOC 110 RELAY PANEL IN E&E COMPARTMENT.
